# SDR DL76S953605

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 767
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, RIGHT AND LEFT AFT ESCAPE SLIDE LIGHT OUT.  RELAMPED, LIGHT CHECKS GOOD.
